Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorMirotin, A.R.-
dc.date.accessioned2022-05-30T10:11:49Z-
dc.date.available2022-05-30T10:11:49Z-
dc.date.issued2009-
dc.identifier.citationMirotin, A.R. On Hilbert transform in context of locally compact abelian groups / A.R. Mirotin // International Journal of Pure and Applied Mathematics. - 2009. - Vol. 51. - № 4. - P. 463-474.ru
dc.identifier.urihttp://elib.gsu.by/jspui/handle/123456789/41071-
dc.description.abstractThe aim of the paper is to obtain generalizations of M. Riesz's Theorem on the Hilbert transform to compact and locally compact Abelian groups with some fixed subsemigroup of the dual group. Application to generalized Toeplitz operators is given.ru
dc.language.isoАнглийскийru
dc.subjectHilbert transformru
dc.subjectconjugate functionru
dc.subjectM. Riesz's inequalityru
dc.subjectToeplitz operatorru
dc.subjectlocally compact Abelian groupru
dc.subjectsemigroupru
dc.titleOn Hilbert transform in context of locally compact abelian groupsru
dc.typeArticleru
dc.number4ru
dc.volume51ru
Располагается в коллекциях:Статьи

Файлы этого ресурса:
Файл Описание РазмерФормат 
On_Hilbert_transform_in_context.PDF6.17 MBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.